I had a hysterectomy 4 years ago and oopherectomy 3 years ago. I have been on Premarin since. Just this past
couple weeks I have been having quit a bit of breast tenderness. Is this normal. Also on other meds not related to menopause, for depression, anxiety etc. I have noticed also that my anxiety and depression has increased.
You sound a bit like me, I had hyster a year ago and bso, 6 weeks ago, am on hrt patch and take paxil, I also have thyroid problems and take synthroid.
it would seem to me that either your hrt is having new side effects or something else is off with your hormones, Combined with an increase in anxiety and depression I would say you definatley need some blood work, are you up to date on your mamograms??
Try not to worry, its probably just you needing to adjust your meds, but you really should go see either your gyno or primary doctor, Id schedule an appointment soon if I were you. Best wishes Cherie
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.